# SDR IPXA1M69308

- Difficulty date: September 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 47,033 hours, 7,573 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Component: Aileron
- Component part number: NRC6741505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LEFT OTBD AILERON HAS A CRACK AT XOA 1021.  MX INITIATED ON NRC 480980.  IDENTIFIED AREA OF DAMAGE.  TRIMMED OUT DAMAGED AREA.  INSPECTED AND IAW FORMED TAP TEST OF DAMAGED AREA IAW SRM 51-61-01.  REPAIRED DAMAGED AREA WITH COMPOSITE MATERIAL IAW SRM 57-60-80, REPAIR 1.  ACCOMPLISHED IAW EA 011-5750-01-A3445, REV IR. AND EO-5750-44299A.
